# SDR 2004UALA00056

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 37,721 hours, 13,960 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 600L, STRINGER 14L-19L SKIN DENTED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SKIN SPLICE REPAIR.
